Transcendence of Jacobi's theta series

Daniel Duverney, Keiji Nishioka, Kumiko Nishioka, Iekata Shiokawa

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)202-203
Number of pages2
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume72
Issue number9
Publication statusPublished - 1996

Fingerprint

Theta Series
Transcendence
Jacobi

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Duverney, D., Nishioka, K., Nishioka, K., & Shiokawa, I. (1996). Transcendence of Jacobi's theta series. Proceedings of the Japan Academy Series A: Mathematical Sciences, 72(9), 202-203.

Transcendence of Jacobi's theta series. / Duverney, Daniel; Nishioka, Keiji; Nishioka, Kumiko; Shiokawa, Iekata.

In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 72, No. 9, 1996, p. 202-203.

Research output: Contribution to journalArticle

Duverney, D, Nishioka, K, Nishioka, K & Shiokawa, I 1996, 'Transcendence of Jacobi's theta series', Proceedings of the Japan Academy Series A: Mathematical Sciences, vol. 72, no. 9, pp. 202-203.
Duverney D, Nishioka K, Nishioka K, Shiokawa I. Transcendence of Jacobi's theta series. Proceedings of the Japan Academy Series A: Mathematical Sciences. 1996;72(9):202-203.
Duverney, Daniel ; Nishioka, Keiji ; Nishioka, Kumiko ; Shiokawa, Iekata. / Transcendence of Jacobi's theta series. In: Proceedings of the Japan Academy Series A: Mathematical Sciences. 1996 ; Vol. 72, No. 9. pp. 202-203.
@article{be5c4ff255b742f5821e1355722a6dbc,
title = "Transcendence of Jacobi's theta series",
author = "Daniel Duverney and Keiji Nishioka and Kumiko Nishioka and Iekata Shiokawa",
year = "1996",
language = "English",
volume = "72",
pages = "202--203",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "9",

}

TY - JOUR

T1 - Transcendence of Jacobi's theta series

AU - Duverney, Daniel

AU - Nishioka, Keiji

AU - Nishioka, Kumiko

AU - Shiokawa, Iekata

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=21444459722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21444459722&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:21444459722

VL - 72

SP - 202

EP - 203

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 9

ER -